American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information
View Article: PDF

[2] Kouichi Yasui. Small exotic rational surfaces without 1- and 3-handles. Trans. Amer. Math. Soc. 362 (2010) 5893-5907. MR 2661501.
Abstract, references, and article information
View Article: PDF

[3] A. V. Zhubr. An exotic invariant for 6-manifolds: The direct construction. St. Petersburg Math. J. 21 (2010) 469-482. MR 2588766.
Abstract, references, and article information
View Article: PDF

[4] Ahmet Beyaz. A new construction of $6$-manifolds. Trans. Amer. Math. Soc. 360 (2008) 4409-4424. MR 2395178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] B. Doug Park. Erratum to ``Exotic smooth structures on $3\mathbf{CP}{}^2\#n\overline{\mathbf{CP}{}^2}$''. Proc. Amer. Math. Soc. 136 (2008) 1503-1503. MR 2367125.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ronald Fintushel and Ronald J. Stern. Double node neighborhoods and families of simply connected $4$-manifolds with $b^+=1$. J. Amer. Math. Soc. 19 (2006) 171-180. MR 2169045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. Astey, E. Micha and G. Pastor. On the homotopy type of Eschenburg spaces with positive sectional curvature. Proc. Amer. Math. Soc. 132 (2004) 3725-3729. MR 2084097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Pedro Ontaneda. The double of a hyperbolic manifold and non-positively curved exotic $PL$ structures. Trans. Amer. Math. Soc. 355 (2003) 935-965. MR 1938740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$, Part II. Proc. Amer. Math. Soc. 128 (2000) 3067-3073. MR 1664422.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] B. Doug Park. Exotic smooth structures on $3\mathbf{CP}^2 # n\overline{\mathbf{CP}}^2$. Proc. Amer. Math. Soc. 128 (2000) 3057-3065. MR 1664426.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Selman Akbulut. Decomposing a $4$-manifold. Proc. Amer. Math. Soc. 127 (1999) 3413-3419. MR 1610900.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Igor Belegradek. Lipschitz precompactness for closed negatively curved manifolds. Proc. Amer. Math. Soc. 127 (1999) 1201-1208. MR 1476116.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Jongil Park. The geography of irreducible 4-manifolds. Proc. Amer. Math. Soc. 126 (1998) 2493-2503. MR 1487335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Shuguang Wang. Branched covers along real parts. Proc. Amer. Math. Soc. 125 (1997) 2803-2808. MR 1401756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Shuguang Wang. Smooth structures on complex surfaces with fundamental group $\mathbf{Z}_2$. Proc. Amer. Math. Soc. 125 (1997) 287-292. MR 1353405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Lothar Göttsche. Modular forms and Donaldson invariants for 4-manifolds with $b_+=1$. J. Amer. Math. Soc. 9 (1996) 827-843. MR 1362873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Paolo Lisca. A vanishing theorem for Donaldson invariants . Proc. Amer. Math. Soc. 123 (1995) 607-613. MR 1233978.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Selman Akbulut, Tom Mrowka and Yongbin Ruan. Torsion classes and a universal constraint on Donaldson invariants for odd manifolds . Trans. Amer. Math. Soc. 347 (1995) 63-76. MR 1270658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Robert Friedman. Vector bundles and ${\rm SO}(3)$-invariants for elliptic surfaces . J. Amer. Math. Soc. 8 (1995) 29-139. MR 1273414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Yoshihisa Sato. Scharlemann's $4$-manifolds and smooth $2$-knots in $S\sp 2\times S\sp 2$ . Proc. Amer. Math. Soc. 121 (1994) 1289-1294. MR 1218118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] F. T. Farrell and L. E. Jones. Exotic smoothings of hyperbolic manifolds which do not support pinched negative curvature . Proc. Amer. Math. Soc. 121 (1994) 627-630. MR 1203985.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Henrik Pedersen and Yat Sun Poon. Self-duality and differentiable structures on the connected sum of complex projective planes . Proc. Amer. Math. Soc. 121 (1994) 859-864. MR 1195729.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] P. B. Kronheimer and T. S. Mrowka. Recurrence relations and asymptotics for four-manifold invariants . Bull. Amer. Math. Soc. 30 (1994) 215-221. MR 1246469.
Abstract, references, and article information
View Article: PDF

[26] Ronald Fintushel and Ronald J. Stern. $2$-torsion instanton invariants . J. Amer. Math. Soc. 6 (1993) 299-339. MR 1168958.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Zhenbo Qin. Homotopy, diffeomorphism, and deformation classifications of certain surfaces of class ${\rm VII}$ . Proc. Amer. Math. Soc. 118 (1993) 165-170. MR 1169046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Mark Hughes. Symmetries of homotopy complex projective three spaces . Trans. Amer. Math. Soc. 337 (1993) 291-304. MR 1164199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] F. T. Farrell and L. E. Jones. Negatively curved manifolds with exotic smooth structures . J. Amer. Math. Soc. 2 (1989) 899-908. MR 1002632.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Robert Friedman and John W. Morgan. Algebraic surfaces and 4-manifolds: Some conjectures and speculations. Bull. Amer. Math. Soc. 18 (1988) 1-19. MR 919651.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 38 found      Go to page: 1 2